MAUDE Adverse Event Report: NORTH COAST MEDICAL, INC. ACTIVAPATCH IONTOGO 4.0; IONTOPHORESIS PATCH

NORTH COAST MEDICAL, INC. ACTIVAPATCH IONTOGO 4.0; IONTOPHORESIS PATCH
Model Number NC89189
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Wound Infection (2447); Partial thickness (Second Degree) Burn (2694)
Date of Event 03/31/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device discarded by patient.
 
Event or Problem Description
Per customer, "utilized ionto patch coupled with dexamethasone at the end of treatment.Skin cleaned with alcohol swab and patch applied without any need for taping, adhered well.Pt instructed to leave patch on 4 hrs.She noted burns after removal." also, patient was "instructed to clean burns (b)(6) 2017 and apply neosporin.Patient followed up with pcp tuesday and is being treated for infection with antibiotics.".

Brand Name
ACTIVAPATCH IONTOGO 4.0
Common Device Name
IONTOPHORESIS PATCH
Manufacturer (Section D)
NORTH COAST MEDICAL, INC.
8100 camino arroyo
gilroy CA 95020
MDR Report Key6562011
Report Number2939821-2017-00001
Device Sequence Number865142
Product Code EGJ
UDI-Device Identifier00859975005202
UDI-Public(01)00859975005202(17)181228(10)BEW161002
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K132832
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physical Therapist
Type of Report Initial
Report Date (Section B) 05/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physical Therapist
Device Expiration Date12/28/2018
Device Model NumberNC89189
Device Catalogue NumberNC89189
Device Lot NumberBEW161002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2017
Initial Report FDA Received Date05/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age16 YR